The resolution of the bounded L2 curvature conjecture in general relativity

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This paper reports on the recent proof of the bounded L2 curvature conjecture. More precisely we show that the time of existence of a classical solution to the Einstein-vacuum equations depends only on the L2-norm of the curvature and a lower bound of the volume radius of the corresponding initial data set.

Original languageEnglish (US)
Title of host publicationInvited Lectures
EditorsSun Young Jang, Young Rock Kim, Dae-Woong Lee, Ikkwon Yie
PublisherKYUNG MOON SA Co. Ltd.
Pages895-913
Number of pages19
ISBN (Electronic)9788961058063
StatePublished - 2014
Event2014 International Congress of Mathematicans, ICM 2014 - Seoul, Korea, Republic of
Duration: Aug 13 2014Aug 21 2014

Publication series

NameProceeding of the International Congress of Mathematicans, ICM 2014
Volume3

Conference

Conference2014 International Congress of Mathematicans, ICM 2014
CountryKorea, Republic of
CitySeoul
Period8/13/148/21/14

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Bilinear estimates
  • Cauchy problem
  • Einstein equations
  • Null structure
  • Rough solutions

Fingerprint Dive into the research topics of 'The resolution of the bounded L<sup>2</sup> curvature conjecture in general relativity'. Together they form a unique fingerprint.

Cite this